Proceedings of the Japan Academy

On cubic Galois extensions of $Q\left( {\sqrt { - 3} } \right)$

Hideo Wada

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 5 (1970), 397-400.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520299

Digital Object Identifier
doi:10.3792/pja/1195520299

Mathematical Reviews number (MathSciNet)
MR0366867

Zentralblatt MATH identifier
0209.35605

Subjects
Primary: 12A25
Secondary: 12A35

Citation

Wada, Hideo. On cubic Galois extensions of $Q\left( {\sqrt { - 3} } \right)$. Proc. Japan Acad. 46 (1970), no. 5, 397--400. doi:10.3792/pja/1195520299. https://projecteuclid.org/euclid.pja/1195520299


Export citation

References

  • [1] R. Dedekind: Uber die Anzahl der Idealklassen in reinen kubischen Zahlkorpern. J. Reine Angew. Math., 121, 40-123 (1900).
  • [2] B. N. Delone and D. K. Faddeev: The Theory of Irrationalities of the Third Degree. Moskva (1940).
  • [3] H. Hasse: Zur Geschlechtertheorie in quadratischen Zahlkorpern. J. Math. Soc. Japan, 3, 45-51 (1951).
  • [4] H. Honda: Pure cubic fields whose class numbers are multiples of 3 (to appear in J. of Number Theory).
  • [5] J. Martinet et J. J. Payan: Sur les bases d'entiers des extensions galoisi-ennes et non abeliennes de degre 6 des rationnels. J. Reine Angew. Math., 229, 29-33 (1968).